# SDR SIMA20190814006

- Difficulty date: August 14, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 37,760 hours, 32,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14541210601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R IS CRACKED BTW FR 12A-13. C/A-REPAIRED STRINGER 6R BTW FR 12A-13 IAW SRM 51-20-03 AND 51-40-02.
